# SDR COMA9760056

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 2400 · Electrical Power System
- Part: Electrical
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRICAL SMELL IN COCKPIT.  COULD NOT DUPLICATE DISCREPANCY.  POWERED ALL SYSTEMS ON AIRCRAFT AND COULD DETECT BURNING ODOR.
